Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some generalized Brown-Gitler spectra

Authors: Paul G. Goerss, John D. S. Jones and Mark E. Mahowald
Journal: Trans. Amer. Math. Soc. 294 (1986), 113-132
MSC: Primary 55N20; Secondary 55S10, 55T15
MathSciNet review: 819938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Brown-Gitler spectra for the homology theories associated with the spectra $ K{{\mathbf{Z}}_p}^ \wedge $ , $ bo$, and $ bu$ are constructed. Complexes adapted to the new Brown-Gitler spectra are produced and a spectral sequence converging to stable maps into these spectra is constructed and examined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N20, 55S10, 55T15

Retrieve articles in all journals with MSC: 55N20, 55S10, 55T15

Additional Information

PII: S 0002-9947(1986)0819938-3
Keywords: Brown-Gitler spectra, $ bo$, $ bu$
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia